MAUDE Adverse Event Report: INMODE LTD MORPHEUS8; GEI

INMODE LTD MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a rather intense immune-mediated reaction which could be linked to the previous use of lidocaine and tetracaine of which some cases have been reported.It is equally possible that the trigger was a different substance such as aquaphor or another substance used by the patient after the treatment.Obviously, the simultaneous association of several chemical ingredients and the application of fractional rf cannot be excluded as a contributing cause.Investigation conclusions: dx, hyperinflammatory reaction after morpheus8 treatment, reason unknown.Possible topical irritants post-treatment and unknown metal sensitivity.Recommended allergy testing.Did use medrol dose pack and switched to prednisone orally and used topical cortisone and cetaphil.Patient has completely recovered at this point and is asking for second treatment to go on as planned.Provider has declined to treat her again.
 
Event or Problem Description
Severe allergic reaction over face and decollete in post treatment phase.
 
Event or Problem Description
Severe allergic reaction over face and decollete in post treatment phase.
 
Additional Manufacturer Narrative
Follow up report 07/05/2023.1.H6 health effect - impact code - changed to 4619.H11 attached: upon arrival test.Final test.In service report - retrain summary.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key16386209
Report Number3010511300-2023-00176
Device Sequence Number20257460
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K192695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer01/09/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite